# SDR ASOA2016072615288

- Difficulty date: July 26, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BUTT STRAP HAS CORROSION FROM STR 26L-24R.  REMOVED CORROSION IN DISCREPANT AREAS REF: SRM 51-21-06-001-001-A01.  REPLACED AFFECTED FASTENERS IN FS 280 BUTT STRAP BETWEEN STR 26L & 24R, REF SRM 51-42-06-001-001-A01.  COMPLIED WITH EC/TC EA 20-2016-244, REV O, DATED 8/5/2016.
